# SDR AMTA200700364

- Difficulty date: July 25, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGGRESS LIGHTING INOPERATIVE (C) ZONE RT SIDE.  REMOVED AND REPLACED AFT GALLEY BATTERY PACK CHARGER IAW MM 33-57-07, OPS CHECK GOOD.  (K)
